Crippled by Ashton dogma, Benzo Buddies members unable to watch movies

Infinity war
« on: July 05, 2018, 07:38:52 pm »

[Buddie]

Not sure if this is the relevant place to post this but a few nights ago I tried watching the new Avengers film. I hate missing out on the new releases due to withdrawal and not being able to go to the cinema. Anyways big mistake, wayyyyyyy overstimulating.

Anyways the end was horrific.

Something about that imagery stuck with me. I’ve been in a crippling depression, depersonalised state for ages now and sometimes it really feels like my body is just disintegrating from the inside. I think in my currently altered state it is hard to escape the negative feelings, so strangely I’m finding parralels in my current situation with the end of a superhero movie. Strange

Kooks say stem cell therapy magic bullet for benzo withdrawal

Think I found something that could help, if not cure BZD withdrawal.
« on: February 10, 2018, 07:04:48 pm »

[Buddie]

The further I get out, the deeper I’ve been looking into alternative healing methods. The two that have really stuck with me are growth hormones and stem cells, but moreso stem cells. They seem to have almost magic like regeneration properties and are used for all kinds of autoimmune diseases and even M.S. (which is similar in symptoms to benzo wd)

The problem is that the most effective kind aren’t available in the US and are super expensive. You have to go to Panama to have it done and it can be upwards of 20k based on my research. I’m gonna keep digging and will see what more I can find, just wanted to share because I truly believe this could have some benefits.

If anyone has already tried, let us know.

Here is one of the few things that sparked my interest on the subject:

Accidental addict wants to dive into pill bottle after psychotic reaction to glass of fruit juice

18 month off, a simple fruit juce put me down
« on: January 14, 2016, 06:19:42 pm »

[Buddie]

here we are, 18 month after, a simple glass of fruit juce and my symptoms raves up realy bad i feel anxious and hyperactiv and fainting because it’s too much sugar in my blood too quick and my CNS cant deal with it

what the point to hang in there at this point ?

body is just completly ruined from this poison, adrnenal HPa axis, CNS, all my body is just completly ruined

Might probably reinstate if nothing change this month, just debilating life and symptoms dont know what the point to suffer like this if reinstatement and updose stabilise me and permit me to have something wich is like a “life”

Will not deal with this hell anymore month, nothing change after 18 month it will not at 2 years so what the point ?

i have to wait for improvement for 3-4 years ? Nop i will not, dont have any faith or power anymore to hang on for this long
« Last Edit: January 14, 2016, 06:24:57 pm by [Buddie] »